MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR
Catalog Number 735-02
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complete initial reporter facility name is (b)(6) hospital: (b)(6) hospital.The initial reporter phone number that was provided was (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient's temperature did not appear on lcd window, even though a new temperature probe cable was connected in an arctic sun device.Per additional information received via mail on 16jul2025, they will check the device on site.Temperature in cable was expected to be a problem.Not confirmed yet.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The reported issue was confirmed.The root cause of the reported issue is due to a failed temperature in cable.During testing, the temperature simulator connected to the temperature in cable connected temp 1, but temp 1 was not displayed on the screen.After replacing the normal temperature in cable for testing, i connected the temperature simulator and the patient's temperature was displayed normally on temp 1.Temperature in cable was replaced.This device was evaluated for functionality.It passed all tests successfully.The evaluation found no other issues with the arcticsun performance.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the lot number is unknown.Based on the results of the investigation, no additional actions are needed.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The complete initial reporter facility name is (b)(6).The initial reporter phone number that was provided was (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d all available udi information is being provided.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient's temperature did not appear on lcd window, even though a new temperature probe cable was connected in an arctic sun device.Per additional information received via mail on (b)(6) 2025, they will check the device on site.Temperature in cable was expected to be a problem.Not confirmed yet.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR
Common Device Name
TEMPERATURE CABLE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22530643
Report Number1018233-2025-05928
Device Sequence Number15436964
Product Code DWJ
UDI-Device Identifier00801741080296
UDI-Public(01)00801741080296
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer11/25/2025
12/12/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date11/26/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown